The Community for Technology Leaders
Green Image
Issue No. 12 - December (1994 vol. 43)
ISSN: 0018-9340
pp: 1452-1453
ABSTRACT
<p>Recently, W. Najjar and J.L. Gaudilot (1990) have proposed a new measure for network reliability which they called network resilience. One attractive feature of network resilience is that it has a good and simple approximation, as purported to have been proved by the authors (also supported by simulations). We show that their proof has several pitfalls remained to be fixed.</p>
INDEX TERMS
CITATION

W. Najjar and J. Gaudiot, "Authors' Reply," in IEEE Transactions on Computers, vol. 43, no. , pp. 1452-1453, 1994.
doi:10.1109/TC.1994.10006
84 ms
(Ver 3.3 (11022016))